# SDR AALA2009050700896

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - LEFT NUMBER ONE OVERHEAD EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER ONE OVERHEAD EXIT LIGHT.
